Minimal-Hausdorff p-adic locally convex spaces
Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 259-266.
@article{AMBP_1995__2_1_259_0,
     author = {Schikhof, Wilhelm H.},
     title = {Minimal-Hausdorff $p$-adic locally convex spaces},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {259--266},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.36},
     zbl = {0828.46068},
     mrnumber = {1342821},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.36/}
}
W.H. Schikhof. Minimal-Hausdorff $p$-adic locally convex spaces. Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 259-266. doi : 10.5802/ambp.36. https://ambp.centre-mersenne.org/articles/10.5802/ambp.36/

[1] N. De Grande-De Kimpe, c-compactness in locally K-convex spaces, Indag. Math. 33 (1971), 176-180. | MR 288548 | Zbl 0209.14404

[2] A.C.M. Van Rooij, Non-Archimedean Functional Analysis. Marcel Dekker, New York (1978). | MR 512894 | Zbl 0396.46061

[3] W.H. Schikhof, Locally convex spaces over non-spherically complete valued fields, Bull. Soc. Math. Belg. XXXVIII, serie B (1986), 187-224. | MR 871313 | Zbl 0615.46071

[4] W.H. Schikhof, p-adic local compactoids, Report 8802, Department of Mathematics, Catholic University, Nijmegen, The Netherlands (1988). | MR 1254006

[5] W.H. Schikhof, More on duality between p-adic Banach spaces and compactoids, Report 9301, Department of Mathematics, Catholic University, Nijmegen, The Netherlands (1993).

[6] W.H. Schikhof, The equalization of p-adic Banach spaces and compactoids. To appear in the Proceedings of the Second International Conference on p-adic Functional Analysis, held in Santiago, Chile, 1992. | MR 1351151

[7] J. Van Tiel, Espaces localement K-convexes. Indag. Math. 27 (1965), 249-289. | MR 179593 | Zbl 0133.06502